Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 18, 2016Whitfield County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 18, 2016, 4:33 PM EDT for Whitfield County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2016, 4:33 PM EDT (20:33 UTC)
Expired
Aug 18, 2016, 5:00 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

193 
WWUS82 KFFC 182033
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT THU AUG 18 2016
 
GAZ004-005-182100-
MURRAY GA-WHITFIELD GA-
433 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY AND
SOUTHEASTERN WHITFIELD COUNTIES UNTIL 500 PM EDT...

AT 433 PM EDT...A STRONG THUNDERSTORM WAS OVER TILTON...OR NEAR
DALTON...MOVING EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...RAMHURST...FORT MOUNTAIN STATE
PARK...TILTON...MILL CREEK AND NORTH GEORGIA SPEEDWAY.

LAT...LON 3480 8470 3460 8471 3460 8473 3461 8473
      3461 8472 3462 8472 3462 8474 3461 8475
      3461 8486 3462 8486 3462 8491 3463 8491
      3463 8493 3462 8493 3462 8505 3472 8505
      3472 8506 3476 8506
TIME...MOT...LOC 2033Z 267DEG 15KT 3468 8497 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:15 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 18, 3:15 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
315 PM EDT THU AUG 18 2016

.SHORT TERM /Tonight through Friday Night/...

Regional set-up across the area at AFD time features subtropical
ridging aloft over the southeastern states...with a string of mid-
level vort maxes/enhanced westerly flow extending from Texas NNE
into the TN Valley/western Carolinas. An impressive plume of
moisture evident on IR satellite/WV imagery compliments this area
well. That in mind, moisture will be enhanced across our northern
tier of counties this afternoon/evening. This moisture combined with
weak DCVA from aforementioned vort maxes should allow for decent
coverage of convection thru the rest of today...though any stolen
energy from morning TN MCS may make it a touch harder for the
atmosphere to get going. Will monitor trends.

In addition, a weak trough axis extends SSW from a weak/remnant sfc
low off Jersey coastline. This boundary becomes more diffuse from S
Carolina into Ga but likely exists somewhere along a Columbus to
Macon line. Recent satellite loop suggests TN MCS outflow may be
merging with the trough axis amidst diurnal heating to enhance lift.
This is responsible for the convection across central Ga.
Elsewhere...mainly looking at a diurnal trend in coverage...with the
exception of any lingering mesoscale boundaries. Weak shear with
moderate instability (MLCAPE 2000-3000J/KG)will yield single-cell
"pulse" convection and perhaps a few mergers with the potential for
a few strong storms to produce gusty winds and heavy rain. Corfidi
vectors (from 12z sounding) yielding values less than 10kts raises
concern for slow moving storms and potential localized flash flood
threat. Expect a slow wane to the activity overnight.

For Friday, subtropical ridging scoots a little south and
west...exposing north Ga to the elongated moisture plume discussed
previously along with more enhanced westerly flow. This will allow
highest coverage of storms across this area...especially in the
afternoon. With mid level flow between 20-25kt would not be
surprised to see a few storm clusters...with scattered single cell
convection elsewhere. High temps will range from upper 80s/low 90s
north and mid 90s south.

Kovacik

.LONG TERM /Saturday through Thursday/...

A trough approaching the Great Lakes will continue to dig eastward
through the weekend; meanwhile the Bermuda High [which was
dominating our sensible weather the past week or so] will retreat to
the east. A cold front associated with this trough will be drapedacross
the central CONUS and slowly edging closer toward the area.

Saturday through Sunday: Ahead of this front, expect increased
mid/upper level moisture to move south through the area as stacked
SW flow increases. This will give way to better chances of
precipitation across the area, especially across north GA. While
the front is still hanging back to the west, the flow will still
be fairly weak yielding a bit slower storm motion, that is until
Sunday night when more organized (and albeit faster moving) storms
may develop as the front nears. So feel in addition to storms,
there will be the flood potential given PWAT values will be above
normal. Any storms that do develop will struggle to become severe
given marginal instability. Hot and humid conditions continue.
Hold on though! An airmass change expected through the beginning
of the work week.

Sunday night through Tuesday: The models continue to trend the FROPA
faster, with the front now approaching our northern counties by
Sunday night. The front will act as a catalysis for
thunderstorm/precipitation through the late evening hours,
diminishing by sunrise. The front will push through Monday with
the front becoming stalled just south of the CWA by Monday night.
High pressure behind the front, along with sufficient subsident
flow will help keep conditions dry for much of the area. Although,
if the front stalls a bit further north, there could be some
showers/thunderstorms across the southern tier. High temperatures
will not be as warm, with values in the upper 80s to low 90s. With
lower dewpoints/drier air, it will feel "cooler" as compared to
the last week or so. But the most drastic change will be our low
temperatures...mid/upper 60s across northern GA, around 70 across
the central/southern tier. A subtle but appreciated period of
relief.

Wednesday through Thursday: The sfc high across the Ohio River
Valley will move off the New England coast. This will usher in
southerly flow with some mid level vort maxs eroding the mid level
ridging by the latter half of the work week. Given this, feel the
chance of precipitation will increase, but not expecting
widespread coverage. Temperatures/dewpoints will slowly rebound.

26

&&

AVIATION...
18Z Update...
Storms have begun to pop up across the state. Expect coverage to
increase thru mid afternoon and all TAF sites include a TEMPO thru
~22/23z to reflect this. Coverage should wane after midnight where
possible SCT-BKN mid level deck may prevail thru sunrise. By 15z
or so Friday will see diurnal cu field begin to develop (albeit
bases a little lower than today). Possible AHN may briefly go MVFR
before sunrise. Humid airmass will likely trigger convection by
17 or 18z again Friday...especially over northern TAF sites. Winds
remain on the west side generally light between 5-10kt...minus any
convective activity. No restrictions to VSBYs expected.

//ATL Confidence...18Z Update...
Medium to high on all elements.

Kovacik

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  73  90 /  30  50  40  40
Atlanta         74  90  73  89 /  30  50  30  50
Blairsville     67  84  67  82 /  30  60  40  60
Cartersville    72  89  71  88 /  30  50  40  50
Columbus        75  93  74  91 /  40  40  30  30
Gainesville     72  88  72  87 /  30  50  40  50
Macon           73  93  74  92 /  40  50  30  30
Rome            72  88  71  88 /  30  60  40  50
Peachtree City  72  90  72  89 /  30  50  30  40
Vidalia         75  94  75  95 /  30  50  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Kovacik
LONG TERM....26
AVIATION...Kovacik
Hazardous weather outlook, Aug 18, 3:37 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 18 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
337 PM EDT THU AUG 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THROUGH THIS EVENING.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. THE
BEST CHANCES FOR STORMS STAYS ACROSS NORTH GEORGIA THROUGH THE
WEEKEND AS MOISTURE AXIS MOVES SLOWLY INTO THE STATE. SOME OF THE
STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. VERY HEAVY
RAIN CAN ALSO BE EXPECTED THAT MAY CAUSE MINOR FLOODING OF CREEKS
AND STREAMS FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 18, 4:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU AUG 18 2016

GAZ042-043-182030-
CARROLL GA-DOUGLAS GA-
406 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND
SOUTHWESTERN DOUGLAS COUNTIES UNTIL 430 PM EDT...

AT 405 PM EDT...A STRONG THUNDERSTORM WAS OVER SEATON LAKE...OR 9
MILES EAST OF CARROLLTON...MOVING EAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WHITESBURG...FAIRPLAY...SEATON LAKE...BYERS CROSSROADS AND HANNAH.

LAT...LON 3363 8498 3364 8473 3362 8474 3363 8475
      3359 8481 3355 8483 3352 8482 3351 8483
      3352 8485 3350 8485 3348 8490 3345 8492
      3345 8497 3346 8498 3345 8499 3345 8502
TIME...MOT...LOC 2005Z 279DEG 5KT 3354 8492
Special weather statement, Aug 18, 4:10 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 18 2016

GAZ111-112-182045-
WHEELER GA-MONTGOMERY GA-
410 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND
SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 445 PM EDT...

AT 410 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMBER CITY...OR 7
MILES NORTH OF HAZLEHURST...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UVALDA...JORDAN AND CHARLOTTEVILLE.

LAT...LON 3194 8267 3198 8271 3209 8266 3205 8247
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8253 3196 8257 3193 8259 3194 8260
      3193 8261 3192 8264
TIME...MOT...LOC 2010Z 292DEG 13KT 3197 8260
Special weather statement, Aug 18, 4:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU AUG 18 2016

GAZ112-113-182045-
MONTGOMERY GA-TOOMBS GA-
412 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY AND
NORTHERN TOOMBS COUNTIES UNTIL 445 PM EDT...

AT 412 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORMANTOWN...OR 8
MILES NORTHWEST OF LYONS...MOVING EAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...VIDALIA...AILEY...HIGGSTON...SANTA
CLAUS...PONDEROSA...OHOOPEE... NORMANTOWN...KIBBEE...CENTER AND NEW
BRANCH.

LAT...LON 3214 8220 3206 8220 3219 8258 3234 8252
      3235 8242 3235 8240 3232 8236 3229 8235
      3229 8228 3231 8225 3231 8223 3228 8223
      3224 8221 3223 8221 3217 8218
TIME...MOT...LOC 2012Z 286DEG 8KT 3228 8244
Special weather statement, Aug 18, 4:27 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT THU AUG 18 2016

GAZ019-020-030-182100-
BARTOW GA-POLK GA-FLOYD GA-
427 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...
NORTHEASTERN POLK AND SOUTHEASTERN FLOYD COUNTIES UNTIL 500 PM EDT...

AT 427 PM EDT...A STRONG THUNDERSTORM WAS OVER ARAGON...OR 12 MILES
EAST OF CEDARTOWN...MOVING EAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKMART...EUHARLEE...ARAGON...BRASWELL...TAYLORSVILLE...FISH
CREEK...VAN WERT...STILESBORO AND SENEY.

LAT...LON 3416 8516 3421 8487 3408 8491 3408 8492
      3396 8498 3395 8503 3397 8515
TIME...MOT...LOC 2027Z 264DEG 13KT 3406 8504
Local storm report, Aug 18, 4:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU AUG 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     1 S PLANT YATES         33.44N  84.90W
08/18/2016                   COWETA             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO POWER LINES ON WAGERS MILL
            RD.

&&

EVENT NUMBER FFC1600594

RWILLIS
Special weather statement, Aug 18, 4:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT THU AUG 18 2016

GAZ004-005-182100-
MURRAY GA-WHITFIELD GA-
433 PM EDT THU AUG 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY AND
SOUTHEASTERN WHITFIELD COUNTIES UNTIL 500 PM EDT...

AT 433 PM EDT...A STRONG THUNDERSTORM WAS OVER TILTON...OR NEAR
DALTON...MOVING EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...RAMHURST...FORT MOUNTAIN STATE
PARK...TILTON...MILL CREEK AND NORTH GEORGIA SPEEDWAY.

LAT...LON 3480 8470 3460 8471 3460 8473 3461 8473
      3461 8472 3462 8472 3462 8474 3461 8475
      3461 8486 3462 8486 3462 8491 3463 8491
      3463 8493 3462 8493 3462 8505 3472 8505
      3472 8506 3476 8506
TIME...MOT...LOC 2033Z 267DEG 15KT 3468 8497

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
Aug 17, 8:08 PM EDTSpecial Weather StatementFFCSpalding37 min
Aug 17, 8:29 PM EDTSevere Thunderstorm WarningFFCOglethorpe46 min
Aug 17, 9:17 PM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe58 min
Aug 17, 10:11 PM EDTFlash Flood WarningFFCClarke, Oconee, Oglethorpe6 hr
Aug 18, 4:15 AM EDTSpecial Weather StatementFFCUpson45 min
Aug 18, 1:01 PM EDTSpecial Weather StatementFFCUpson29 min
Aug 18, 1:04 PM EDTSpecial Weather StatementFFCHancock26 min
Aug 18, 1:15 PM EDTSpecial Weather StatementFFCLumpkin30 min
Aug 18, 1:52 PM EDTSpecial Weather StatementFFCWilkes23 min
Aug 18, 2:10 PM EDTSpecial Weather StatementFFCWashington35 min
Aug 18, 2:32 PM EDTSpecial Weather StatementFFCJohnson43 min
Aug 18, 3:13 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro25 min
Aug 18, 3:36 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens39 min
Aug 18, 3:45 PM EDTSpecial Weather StatementFFCCoweta30 min
Aug 18, 3:48 PM EDTSevere Thunderstorm WarningFFCCoweta18 min
Aug 18, 3:55 PM EDTSpecial Weather StatementFFCCatoosa50 min
Aug 18, 4:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 18, 4:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Aug 18, 4:10 PM EDTSpecial Weather StatementFFCWheeler35 min
Aug 18, 4:12 PM EDTSpecial Weather StatementFFCToombs33 min
Aug 18, 4:27 PM EDTSpecial Weather StatementFFCPolk33 min
Aug 18, 4:35 PM EDTSpecial Weather StatementFFCBartow25 min
Aug 18, 4:50 PM EDTSpecial Weather StatementFFCFayette25 min
Aug 18, 5:28 PM EDTFlash Flood WarningFFCClarke6 hr
Aug 18, 5:35 PM EDTSpecial Weather StatementFFCCobb, Paulding25 min
Aug 18, 5:40 PM EDTSpecial Weather StatementFFCDade35 min
Aug 18, 5:51 PM EDTSpecial Weather StatementFFCDeKalb39 min
Aug 18, 6:13 PM EDTSpecial Weather StatementFFCGwinnett47 min
Aug 18, 6:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 18, 6:21 PM EDTSpecial Weather StatementFFCWalton24 min
Aug 18, 6:44 PM EDTSpecial Weather StatementFFCDeKalb61 min
Aug 18, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Jackson24 min
Aug 18, 7:16 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison44 min
Aug 18, 7:20 PM EDTSpecial Weather StatementFFCCrisp40 min
Aug 18, 7:39 PM EDTFlash Flood WarningFFCBarrow, Jackson6 hr
Aug 18, 7:53 PM EDTSpecial Weather StatementFFCHall37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.